Translator Disclaimer
March 2010 Properties of lexsegment ideals
Viviana Ene, Anda Olteanu, Loredana Sorrenti
Osaka J. Math. 47(1): 67-87 (March 2010).

Abstract

We show that any lexsegment ideal with linear resolution has linear quotients with respect to a suitable ordering of its minimal monomial generators. For completely lexsegment ideals with linear resolution we show that the decomposition function is regular. For arbitrary lexsegment ideals we compute the depth and the dimension. As application we characterize the Cohen--Macaulay lexsegment ideals.

Citation

Download Citation

Viviana Ene. Anda Olteanu. Loredana Sorrenti. "Properties of lexsegment ideals." Osaka J. Math. 47 (1) 67 - 87, March 2010.

Information

Published: March 2010
First available in Project Euclid: 19 February 2010

zbMATH: 1198.13012
MathSciNet: MR2666125

Subjects:
Primary: 13C13, 13C14, 13D02, 13P99

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.47 • No. 1 • March 2010
Back to Top